Ask an expert
Question

29 Jun 2010

Cause for alarm?
I''ve noticed a few changes in my body that are very unusual. First of all, I''ve been on the birth control pill for about a year and every time I''d take the last pill on Saturday evening and my period and cramps would start the Tuesday after. This time I took my pill on Saturday evening as always but my period started right the Sunday after. It started with cramps first, then a light pink fluid that normally would become red after a day, but so far it''s still pale in colour.
And now I looked at my vulga as I often do, as my doctor said all women should do so, and I noticed my urethral opening for the first time. I know I had never been able to find it before, so why is it so noticeable all of a sudden? I wonder if it''s inflamed. It doesn''t hurt but it''s uncomfortable if I touch it.
Answer 418 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo P
It sounds as if there may be some inflammation or infection. It is not uncommon for menstruations to vary from month to month as hormonal levels may be influenced by stress, illness, diet etc. However I think you need to see your doctor for an examination and urine test to exclude infection.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9430 votes
No
68% - 19924 votes
Vote